# SDR SIMA20210822004

- Difficulty date: August 22, 2021
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 14,294 hours, 9,564 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGTIP FWD SPAR IS CRACKED.-C/A-COMPLETE:SEE CORRECTIVE ACTION OF LH WINGLET FWD SPAR CRACK ON ENVOY EO-EJ-5700-004-WING TIP INBOARD SPAR I WITH REINFORCED SPAR SECTION
